# SDR USAA000713

- Difficulty date: May 15, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 41,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SPLICE STRINGER CRACKED.125 INCH, BS 908 STRINGER 4L SPLICE PLATE.  INSTALLED NEW SPLICE AND TIE CLIP PER SRM 51-10-2.  (M)
